# SDR UPS08B52381

- Difficulty date: April 17, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 1180 TENSION TIE FOUND CRACKED AT FRAME MORE THAN O.200 INCH.  LT BS 1180 TENSION TIE FRAME REPLACED PER SRM 53-40-07.
